Some questions of the theory of the stability of Lyapunov indices of linear Hamiltonian systems
Differencialʹnye uravneniâ, Tome 18 (1982) no. 2, pp. 205-219
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_2_a3,
author = {V. V. Veremenyuk},
title = {Some questions of the theory of the stability of {Lyapunov} indices of linear {Hamiltonian} systems},
journal = {Differencialʹnye uravneni\^a},
pages = {205--219},
year = {1982},
volume = {18},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_2_a3/}
}
V. V. Veremenyuk. Some questions of the theory of the stability of Lyapunov indices of linear Hamiltonian systems. Differencialʹnye uravneniâ, Tome 18 (1982) no. 2, pp. 205-219. http://geodesic.mathdoc.fr/item/DE_1982_18_2_a3/